MAUDE Adverse Event Report: ENCORE MEDICAL L.P LINEAR, LATERAL, REDUCED NECK, SZ 11 W/P2 COATING; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

ENCORE MEDICAL L.P LINEAR, LATERAL, REDUCED NECK, SZ 11 W/P2 COATING; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 425-99-011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limb Fracture (4518); Joint Laxity (4526)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery, he agent reported "(original total hip was done by doctor.Patient's proximal medial aspect of the femur had fracture/loss of bone which resulted in the linear stem to subside requiring a revision on (b)(6) 2023, doctor revised the hip by removing the linear stem, 36mm metal femoral head and +3.5mm offset sleeve and replaced it with an expert revision stem/proximal body and a 36mm delta ceramic head.The revision stem obtained distal diaphyseal fixation.Hip was stable with equal let length)".The previous surgery and the surgery detailed in this event occurred 28 days apart.This evaluation is limited in scope as the item associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to stem subsided.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.
 
Event or Problem Description
Revision surgery - due to fracture and subsidence.

Brand Name
LINEAR, LATERAL, REDUCED NECK, SZ 11 W/P2 COATING
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key17446676
Report Number1644408-2023-01028
Device Sequence Number17964110
Product Code LPH
UDI-Device Identifier00888912078979
UDI-Public00888912078979
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number425-99-011
Device Lot Number576G1199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-350 LOT: 931B2014A; 497-36-000 LOT: 638C1330
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale